# SDR SWAA2025110329991

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,436 hours, 14,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT LT SIDE AFT EMERGENCY EXIT DOOR LOWER SIDE.   RELAMPED AND PERFORMED GOOD TEST OF EMERGENCY LIGHT AT LH SIDE AFT EMERGENCY EXIT DOOR LOWER SIDE IAW AMM 33-51-01-960-801.
